Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 200, NWS North Platte, NE

June 22, 2013Chase County, Perkins County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 22, 2013, 8:14 PM MDT for Chase County, Perkins County, Nebraska. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2013, 8:14 PM MDT (02:14 UTC)
Expired
Jun 22, 2013, 9:00 PM MDT
In force
46 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chase County, NE, Perkins County, NE

The radar

The Goodland radar (KGLD), 130 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 8:34 PM MDTTSTM WND GST 531 N Imperial, NE53 MPH WIND GUST RECORDED BY IMPERIAL ASOS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 4:56 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.2 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3186 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3186 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1083 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
348 m²/s²
Significant tornado parameter
2.7
Supercell composite
28.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

769 
WUUS53 KLBF 230214
SVRLBF
NEC029-135-230300-
/O.NEW.KLBF.SV.W.0200.130623T0214Z-130623T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
814 PM MDT SAT JUN 22 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHASE COUNTY IN SOUTHWEST NEBRASKA...
  PERKINS COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 900 PM MDT

* AT 808 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES NORTHEAST OF SIXTEEN-MILE CORNER TO ALVIN...
  AND MOVING EAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  GRANT...IMPERIAL...VENANGO...LAMAR...BRANDON...CHAMPION...ENDERS
  RESERVOIR STATE RECREATION AREA...ENDERS...MADRID...CHASE...
  WANAMAKER STATE WILDFIRE MANAGEMENT AREA...WILD HORSE SPRING...
  CHURCH GROVE CAMPGROUND...CENTER DAM CAMPGROUND AND AREA A
  CAMPGROUND.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 77.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4034 10205 4035 10206 4056 10206 4099 10206
      4098 10147 4035 10136 4034 10148
TIME...MOT...LOC 0213Z 265DEG 36KT 4087 10208 4037 10199

HAIL...1.00IN
WIND...60MPH

$$

STOPPKOTTE
3 follow-up statements
750 
WWUS53 KLBF 230230
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
930 PM CDT SAT JUN 22 2013

NEC029-135-230300-
/O.CON.KLBF.SV.W.0200.000000T0000Z-130623T0300Z/
CHASE NE-PERKINS NE-
830 PM MDT SAT JUN 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PERKINS AND
CHASE COUNTIES UNTIL 900 PM MDT...

AT 827 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF BRANDON TO 9 MILES SOUTHEAST OF
BRANDON TO 11 MILES NORTHEAST OF ALVIN...AND MOVING EAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
GRANT...IMPERIAL...CHAMPION...MADRID...ENDERS RESERVOIR STATE
RECREATION AREA...ENDERS...CHASE...WILD HORSE SPRING...WANAMAKER
STATE WILDFIRE MANAGEMENT AREA...CHURCH GROVE CAMPGROUND...CENTER DAM
CAMPGROUND AND AREA A CAMPGROUND.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 77.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4034 10205 4035 10206 4056 10206 4099 10206
      4098 10147 4035 10136 4034 10148
TIME...MOT...LOC 0229Z 265DEG 36KT 4094 10189 4069 10181
          4040 10188

HAIL...1.00IN
WIND...60MPH

$$

STOPPKOTTE
383 
WWUS53 KLBF 230243
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
943 PM CDT SAT JUN 22 2013

NEC029-230252-
/O.CAN.KLBF.SV.W.0200.000000T0000Z-130623T0300Z/
CHASE NE-
843 PM MDT SAT JUN 22 2013

...THE SEVERE THUNDERSTORM WARNING FOR CHASE COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA. HOWEVER...GUSTY WINDS TO 45 MPH AND SMALL HAIL...ALONG WITH 
HEAVY RAIN ARE STILL POSSIBLE IN CHASE COUNTY.

LAT...LON 4070 10205 4099 10206 4098 10147 4070 10142
TIME...MOT...LOC 0242Z 267DEG 29KT 4095 10187

$$

NEC135-230300-
/O.CON.KLBF.SV.W.0200.000000T0000Z-130623T0300Z/
PERKINS NE-
843 PM MDT SAT JUN 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PERKINS COUNTY
UNTIL 900 PM MDT...

AT 841 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
BRULE...AND MOVING EAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
GRANT...MADRID AND WILD HORSE SPRING.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 54 AND 77.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4070 10205 4099 10206 4098 10147 4070 10142
TIME...MOT...LOC 0242Z 267DEG 29KT 4095 10187

HAIL...1.00IN
WIND...60MPH

$$

STOPPKOTTE
835 
WWUS53 KLBF 230305
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1005 PM CDT SAT JUN 22 2013

NEC135-230315-
/O.EXP.KLBF.SV.W.0200.000000T0000Z-130623T0300Z/
PERKINS NE-
905 PM MDT SAT JUN 22 2013

...THE SEVERE THUNDERSTORM WARNING FOR PERKINS COUNTY HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT.

LAT...LON 4070 10205 4099 10206 4098 10147 4070 10142
TIME...MOT...LOC 0243Z 267DEG 29KT 4095 10186

$$

STOPPKOTTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 5:23 PM MDT, 2 hours 51 minutes earlier.

Area forecast discussion, Jun 22, 5:23 PM MDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
623 PM CDT SAT JUN 22 2013

.SYNOPSIS...
ISSUED AT 402 PM CDT SAT JUN 22 2013

THE UPPER LEVEL TROUGH IN THE PACIFIC NORTHWEST HAS PROGRESS FURTHER
EAST...TOWARDS THE CENTRAL/NORTHERN ROCKIES...WITH THE UPPER LOW
INTO CANADA. SOUTHWEST FLOW AHEAD OF THE TROUGH CONTINUES OVER THE
HIGH PLAINS. LAST NIGHTS CONVECTION HAS PUSHED THE NEARLY STATIONARY
BOUNDARY A LITTLE FURTHER SOUTH...HOWEVER IT HAS SLOWLY RETURNED
NORTHWARD THE LAST FEW HOURS. TEMPS SOUTH OF THE BOUNDARY ARE IN THE
90S...NORTH IN THE 70S AND LOW 80S.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 402 PM CDT SAT JUN 22 2013

ANOTHER ACTIVE NIGHT IS EXPECTED. MID LEVEL DISTURBANCE MOVING
ACROSS THE ROCKIES WILL PUSH ONTO THE HIGH PLAINS THIS
EVENING...AND WILL BE ONE OF THE FOCAL POINTS FOR THUNDERSTORMS.
THE NEARLY STATIONARY BOUNDARY WILL BE A SECOND FOCUS
POINT...ESPECIALLY WITH THE AID OF THE LL JET. MANY AREAS LAST
NIGHT SAW ANYWHERE FROM A QUARTER TO 1.50 INCHES...ALTHOUGH A FEW
LOCALIZED REPORTS OF MORE THAN 2 INCHES WERE RECEIVED. EXPECTATION
IS FOR SIMILAR RAINFALL AMOUNTS...HOWEVER IF ANY TRAINING DEVELOPS
THIS WILL HAVE TO BE WATCHED.

BY MORNING THE ACTIVITY SHOULD BE DIMINISHING AND/OR PUSHING EAST.
WILL ALSO SEE THE MORNING/AFTERNOON HIGH LEVEL SMOKE WHICH WILL
BRING FOR ANOTHER YELLOWISH TINT TO THE SUNRISE. THE BOUNDARY WILL
LIKELY BE PUSHED SOUTH AGAIN FROM THE CONVECTION. THIS WILL CREATE
SOME DIFFICULTY FOR TOMORROWS CONVECTIVE FORECAST. MEANWHILE ANOTHER
UPPER LEVEL DISTURBANCE WILL PUSH EAST. CURRENT THOUGHT IS THE
BOUNDARY WILL RETURN NORTH DURING THE AFTERNOON...HOWEVER ATMOSPHERE
WILL LIKELY REMAIN CAPPED THROUGH MID AFTERNOON.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 402 PM CDT SAT JUN 22 2013

THE FRONT DRAPED ACROSS NEBRASKA FROM NORTHEAST TO TO SOUTHWEST WILL
AGAIN BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT SUNDAY EVENING.
STORMS INITIATING OVER THE HIGHER TERRAIN WILL TRACK ALONG THE
SURFACE BOUNDARY INTO SOUTHWEST NEBRASKA. WITH CONVECTIVE POTENTIAL
ENERGY AT OR ABOVE 3000J/KG...STRONG UPDRAFTS ARE EXPECTED. LOW
LEVEL SHEAR SHOULD BE SUFFICIENT TO PRODUCE ROTATION. THE MEAN WIND
OVER THE STORM DEPTH IS LIKELY TO BE PRETTY LOW...SO HEAVY RAIN
ACCUMULATIONS ARE LIKELY WITH STORMS. DEEP SHEAR OF 40-50KT IN
WESTERN NEBRASKA AND NORTHEAST COLORADO WOULD ALSO SUPPORT SUSTAINED
UPDRAFTS.

WITH HIGH THETA-E CONTINUING OVER NEBRASKA MONDAY ALONG THE SURFACE
BOUNDARY...STRONG THUNDERSTORMS ARE AGAIN POSSIBLE. ON TUESDAY...DRY
AIR IS EXPECTED TO PUSH THE HIGH THETA-E OVER TO IOWA AND EASTERN
NEBRASKA LEAVING A BREAK IN THE STORMY PATTERN FOR CENTRAL AND
WESTERN NEBRASKA.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 622 PM CDT SAT JUN 22 2013

MAIN CONCERN OVER THE NEXT 24 HOURS IS FOCUSED ON THUNDERSTORMS
OVERNIGHT. LOCALLY GUSTY WINDS ARE LIKELY WITH ANY
THUNDERSTORM...ALSO EXPECT A BRIEF REDUCTION IN VISIBILITY FOR
MODERATE TO HEAVY RAIN. HAVE TRIED TO TIME MOST LIKELY IMPACT TIME
INTO THE TAF...HOWEVER WILL NEED TO MONITOR CLOSELY. THUNDERSTORM
ACTIVITY SHOULD DIMINISH OVERNIGHT WITH VFR CONDITIONS BY MORNING.
STILL HAVE SW FLOW ALOFT AND WILL LIKELY HAVE SOME SMOKE OVERHEAD
IN THE MORNING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...MASEK
SHORT TERM...MASEK
LONG TERM...SPRINGER
AVIATION...ROBERG
Hazardous weather outlook, Jun 22, 3:05 PM MDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
405 PM CDT SAT JUN 22 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-232115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
405 PM CDT SAT JUN 22 2013 /305 PM MDT SAT JUN 22 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORM TONIGHT. THE
PRIMARY THREAT WILL BE LARGE HAIL AND DAMAGING WINDS...HOWEVER
DURING THE EVENING HOURS...AN ISOLATED TORNADO IS
POSSIBLE...ESPECIALLY ACROSS THE EASTERN PANHANDLE AND SOUTHWEST
NEBRASKA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE RISK FOR SEVERE THUNDERSTORM DEVELOPMENT LINGERS INTO SUNDAY
AND MONDAY. A SEMI STATIONARY BOUNDARY WILL REMAIN OVER THE
CENTRAL PLAINS IN THE NEAR TERM AND BE THE FOCUS FOR THUNDERSTORM
DEVELOPMENT EACH DAY.

ON TUESDAY A STRONGER UPPER LEVEL DISTURBANCE MOVES EAST. THE
DISTURBANCE WILL HELP PUSH THE FRONTAL BOUNDARY EAST TO BRING
DRIER CONDITIONS THROUGH FRIDAY AS THE UPPER RIDGE REDEVELOPS
OVER THE WESTERN ROCKIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH MIDNIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MASEK

In the hours before

Special weather statement, Jun 22, 5:46 PM MDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
646 PM CDT SAT JUN 22 2013

NEZ038-230030-
CUSTER NE-
646 PM CDT SAT JUN 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CUSTER COUNTY UNTIL 730
PM CDT...

AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTH OF COZAD...OR 20 MILES NORTHWEST
OF LEXINGTON...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
OCONTO AROUND 720 PM CDT.
LODI AROUND 725 PM CDT.
PRESSEY STATE WILDLIFE MANAGEMENT AREA AROUND 730 PM CDT.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER
Special weather statement, Jun 22, 7:18 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
818 PM CDT SAT JUN 22 2013

NEZ004-022-056-230200-
DEUEL NE-GARDEN NE-SHERIDAN NE-
718 PM MDT SAT JUN 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHERIDAN...WESTERN
GARDEN AND NORTHWESTERN DEUEL COUNTIES UNTIL 800 PM MDT...

AT 712 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
ALLIANCE TO 15 MILES WEST OF LISCO TO 38 MILES NORTHWEST OF TWIN
BUTTES...AND MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS EXCEEDING 50 MPH ARE
EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
ANTIOCH AND MILES LAKE AROUND 740 PM MDT.
TRALNOR LAKE AND RICHARDSON LAKE AROUND 745 PM MDT.
LAKESIDE AND LISCO AROUND 755 PM MDT.
MUMPER...PATTERSON LAKE...CRESCENT LAKE NWR...SUGAR LOAF HILL...
DOGTOWN FLATS AND HERMAN LAKE AROUND 800 PM MDT.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 96 AND 120.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER
Special weather statement, Jun 22, 7:59 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
759 PM MDT SAT JUN 22 2013

NEZ022-023-035-057-230245-
ARTHUR NE-GARDEN NE-GRANT NE-KEITH NE-
759 PM MDT SAT JUN 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARTHUR...NORTHWESTERN
KEITH...SOUTHWESTERN GRANT AND GARDEN COUNTIES UNTIL 845 PM MDT...

AT 754 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF
LAKESIDE TO 7 MILES NORTHEAST OF LODGEPOLE...AND MOVING EAST AT 25
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  OSHKOSH...
  LEWELLEN...
  INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD...
  BLUEWATER BATTLEFIELD STATE HISTORICAL PARK...
  ASH HOLLOW STATE HISTORICAL PARK...
  CLEAR CREEK STATE WILDLIFE MANAGEMENT AREA...

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 123.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Special weather statement, Jun 22, 8:01 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
801 PM MDT SAT JUN 22 2013

NEZ004-094-230245-
SHERIDAN NE-WESTERN CHERRY NE-
801 PM MDT SAT JUN 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY AND SOUTHERN
SHERIDAN COUNTIES UNTIL 845 PM MDT...

AT 759 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
ANTIOCH TO ELLSWORTH...AND MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  ELLSWORTH...
  BINGHAM...
  SMITH LAKE STATE WILDLIFE MANAGEMENT AREA...
  DIPPING VAT MEADOW...

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 96 AND 132.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 172 AND 174.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Special weather statement, Jun 22, 8:09 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
909 PM CDT SAT JUN 22 2013

NEZ005-094-230245-
EASTERN CHERRY NE-WESTERN CHERRY NE-
909 PM CDT SAT JUN 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 945
PM CDT/845 PM MDT/...

AT 904 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS NEAR BROWNLEE...EXTENDING NORTH TO
THE SOUTH DAKOTA BORDER. THESE STORMS ARE MOVING NORTH AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CROOKSTON...
  ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 216 AND 222.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 179 AND 193.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Special weather statement, Jun 22, 8:13 PM MDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
913 PM CDT SAT JUN 22 2013

NEZ059-071-230300-
FRONTIER NE-LINCOLN NE-
913 PM CDT SAT JUN 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN AND
NORTHWESTERN FRONTIER COUNTIES UNTIL 1000 PM CDT...

AT 908 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTH OF RED WILLOW RESERVOIR STATE
RECREATION AREA...OR 13 MILES SOUTHWEST OF CURTIS...MOVING NORTHEAST
AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CURTIS...
  MAYWOOD...
  WELLFLEET...
  MOOREFIELD...
  HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 32 AND 57.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:36 PM MDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker, McPherson39 min
Jun 22, 8:37 PM MDTSevere Thunderstorm WarningLBFFrontier, Lincoln38 min
Jun 22, 8:41 PM MDTSevere Thunderstorm WarningLBFArthur, Keith49 min
Jun 22, 9:09 PM MDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker36 min
Jun 22, 9:18 PM MDTSevere Thunderstorm WarningLBFChase, Hayes42 min
Jun 22, 9:49 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln41 min
Jun 22, 9:55 PM MDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan, McPherson50 min
Jun 22, 9:57 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker, Logan, McPherson, Thomas48 min
Jun 22, 10:20 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Custer, Logan, Thomas40 min
Jun 22, 10:25 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes50 min
Jun 22, 10:30 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Garfield, Loup45 min
Jun 22, 10:37 PM MDTSevere Thunderstorm WarningLBFCuster38 min
Jun 22, 10:50 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry, Rock40 min
Jun 22, 10:54 PM MDTAreal Flood AdvisoryLBFCherry3 hr
Jun 22, 11:20 PM MDTSevere Thunderstorm WarningLBFHolt, Rock40 min
Jun 22, 11:24 PM MDTSevere Thunderstorm WarningLBFFrontier51 min
Jun 22, 11:33 PM MDTSevere Thunderstorm WarningLBFWheeler42 min
Jun 22, 11:45 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt45 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.